# SDR DALA2015050903233

- Difficulty date: May 4, 2015
- Submitted: May 13, 2015
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 64,167 hours, 18,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 324, RBL 56 IS CORRODED. CUT OF SECTION OF UPPER TEE AT RBL 34.  LOCATED & DRILLED NEW TEE.  FABRICATED TWO ANGLES.  FABRICATED TWO STRAPS. HEAT TREATED ALL PARTS IAW FAS FORM FAS0115, REV.012. COMPLIED WITH HFEC INSPECTION OF CUT & OPEN HOLES IAW NDTM PT 6, 51-00-19 & 51-00-16 A 15270. ALL PARTS ALDODINED, PRIMED, TOP COATED & INSTALLED IAW SRM 53-10-08, REP 1.
